Global asymptotic stability for a diffusion Lotka-Volterra competition system with time delays
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1255-1262
Printed November 30, 2012
Jia-Fang Zhang and Ping-An Zhang
Henan University, Xidian University
Abstract : A type of delayed Lotka-Volterra competition reaction-diffusion system is considered. By constructing a new Lyapunov function, we prove that the unique positive steady-state solution is globally asymptotically stable when interspecies competition is weaker than intraspecies competition. Moreover, we show that the stability property does not depend on the diffusion coefficients and time delays.
Keywords : global asymptotic stability, delays, Lyapunov function
MSC numbers : 35K57, 92D25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd